# SDR ASMF200704007

- Difficulty date: April 10, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737*
- Aircraft serial: 30283
- Aircraft time: 15,015 hours, 9,929 cycles
- Engine: Cfmint CFM567B22
- Engine time: 12,174 hours, 7,948 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 7543
- Condition: Failed
- Location: Rt Precooler
- Part time: 12,163 hours, 7,941 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR-TURNED BACK DUE TO RT ENGINE BLEED TRIP OFF LIGHT, TURNED ON. AT CUU, TECH PERSONNEL DEFERRED REPORT IAW MEL 36-8. DURING OVERNIGHT CHECK; RT HIGH STAGE PRECOOLER VALVE WAS REPLACED IAW MM 36-11-06, TESTED CORRECT. OVERWEIGHT INSPECTION WAS NOT REQUIRED DUE TO AIRCRAFT LANDED WITH 53,315 KILOGRAMS AND THE MAXIMUM LANDING WEIGHT IS 58,059 KILOGRAMS.
